MathSciNet Relay Station
MathSciNet bibliographic data
MR1781281 22D05 (53C23 53C70)
Berestovskii, Valera; Plaut, Conrad; Stallman, Cornelius Correction to: "Geometric groups. I'' [Trans. Amer. Math. Soc. 351 (1999), no. 4, 1403–1422; MR1458295 (99f:22008)]. Trans. Amer. Math. Soc. 352 (2000), no. 12, 5877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement